| Model Number |
406963 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
Event or Problem Description
Following the procedure, when the introducer was removed from the patient, the shaft of the sheath detached from the introducer.There was no adverse consequences to the patient.
Additional Manufacturer Narrative
The reported event of a sheath detachment was confirmed.The sheath hub separated from the sheath tubing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath detachment is consistent with damage during use.